I’ve actually been thinking about you the past couple of days, monstro, and wondering if you were ok since I hadn’t seen any of your posts lately.
You’re in good company.
I’m not doing well.
I will be giving away all of my artwork tomorrow. This will help me feel better.
Are you also a little thing aka love?
I don’t know what it feels like inside your head, monstro, but I’m always impressed with your insight and objectivity when it comes to others. Your voice is one of the saner ones on this board.
Anything new going on, or are the winter blues closing in?
How will that help? Decluttering or something about the art bothers you?
That sounds serious. Should we be worried?
I’ve got too many thoughts. They are repeating 1,000,000 RPM.
The meds aren’t working! And I am feeling hopeless and frustrated.
Apologies for being so cryptic. I didn’t really intend to create this thread.
Well, it’s here now, and like it or not you may get some unwanted or unhelpful suggestions, and maybe one or two helpful. Is a hospital visit in order? For a sedative or check up on the meds? Maybe something needs an adjustment. This is a good reason to visit an ER.
Perhaps you could loan some of your artworks to friends, before giving them all away?
Are they new meds you’re on? I hope you get them sorted so you feel better. Does your doc know yet?
How many meds have you been on - and how long has it been going on?
It took me at least 12 meds and 2-3 years to find something that worked. Do you maybe have SAD - that gets pretty bad this time of year - and those lights can really help.
Try one more day.
If I remember correctly monstro regularly creates works of art and gives them away. This is not a problem, but a therapeutic kind of thing.
Clomipramine. I stopped taking it a couple of days ago after being on it a little over a month. It wasn’t working. But even if it had been, the sedation is not tolerable.
I will be okay. I’m just feeling self-pitying. I try to explain what’s happening to my doctors, but I just don’t feel like I’m doing a good job.
Well… sure. That’s why there are drugs in the picture, correct? Do you expect an insulin-dependent diabetic to do a good job without an external source of insulin?
What helps for me if I feel like I’m not living up to something is to make a list of what I can do to solve my biggest problem. Anything that will help can go on. Then you have a goal and a list of things to do which get you closer to the goal. Otherwise I just spin my wheels with no direction, and that is a bigger problem for me than any of my other problems.
Hugs Have been there. 's not fun. You think through something, file away all the logical implications, and turn to the next thought… and it’s the SAME FUCKING ONE. Or three, or hundred. For HOURS. It’s like that I Love Lucy episode with the chocolate factory line, only hellish.
One thing that helped me when the spinning got bad was to grab a book on some emotionally neutral topic that is complex enough to take a little work to understand. My fave is one that compares various cults. If I could get something new in my brain to think about, it helped break the cycle.
Good luck. It won’t last forever, it just feels like it.
Stopping Clomipramine can cause withdrawal symptoms. It is possible what you are feeling right now is part of that. There are lots of other drugs out there. Your doc can switch you to something less sedating. Some antidepressants are considered energizing. Don’t be afraid to tell your doc the drug isn’t working for you (TCAs often take a while to work, but if you are still feeling sedated - that likely won’t go away with further/increased doses). He/she needs to switch you to something else.